# SDR SWAA2022080136296

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA EMERGENCY FLASH LIGHT WITH SAFETY STRAPS MISSING 1EA EACH FLASH LIGHT 2022-384092 / [01] INSTALLED FWD GALLEY AREA EMERGENCY FLASH LIGHT WITH SAFETY STRAPS 1EA EACH FLASH LIGHT IAW ASTRONIC REV. 10 DATE 01-JUL-20 CMM 25-60-02 PAGE 7001 STEP 2.B.(2); PAGE 10006 AND PAGE 10009 ITEM 16;[02] INSTALLED FWD GALLEY AREA EMERGENCY FLASH LIGHT WITH SAFETY STRAPS 1EA EACH FLASH LIGHT IAW ASTRONIC REV. 10 DATE 01-JUL-20 CMM 25-60-02 PAGE 7001 STEP 2.B.(2); PAGE 10006 AND PAGE 10009 ITEM 16
